# SDR C2XA98CL037

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145
- Aircraft serial: 145019
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21582
- Condition: Locked Up
- Location: Lt Mlg
- Part time: 1,656 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EWR - FLIGHT 4111 - CREW REPORTED THAT DURING TAXI, SMOKE WAS SEEN COMING FROM THE LEFT MAIN LANDING GEAR AREA, AIRCRAFT RETURNED TO GATE.  MAINTENANCE INSPECTED THE LEFT MAIN LANDING GEAR, THEN REMOVED AND REPLACED THE NR 2 BRAKE ASSEMBLY IAW EMB-145 MM 32-49-03.  OPERATIONAL AND LEAK CHECK WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
